MathSciNet Relay Station
MathSciNet bibliographic data
MR2426505 13C40 (05E25 13F55)
Nagel, Uwe; Römer, Tim Glicci simplicial complexes. J. Pure Appl. Algebra 212 (2008), no. 10, 2250–2258.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement